MathSciNet Relay Station
MathSciNet bibliographic data
MR2287106 (2008c:60029) 60F17 (60G10 62G30)
Dedecker, Jérôme; Prieur, Clémentine An empirical central limit theorem for dependent sequences. Stochastic Process. Appl. 117 (2007), no. 1, 121–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement